# SDR DALA2017062905087

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 119,454 hours, 17,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1629-1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PDC INSPECTION,  FOUND THREE CRACKS IN THE SKIN,  1 INCH, AT BS 1629 - 1654, STRINGER 14. COMPLIED WITH ERA 559952-14 AND SRM 53-00-01.
